# SDR USAAD96151

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 811131
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2285 - PBI-DCA - AT CRUISE THE CREW NOTICED HIGH OIL PRESSURE ON NR 1 ENGINE.  FLIGHT DIVERTED TO MCO.  NO EMEGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT OIL PRESSURE RELIEF VALVE.  OPERATIONAL CHECK WAS GOOD.  (M)
